On the order of relative approximation of classes of differentiable periodic functions by splines
Abstract
In the case where n→∞, we obtain order equalities for the best Lq -approximations of the classes Wrp,1≤q≤p≤2, of differentiable periodical functions by splines from these classes.Downloads
Published
25.02.2010
Issue
Section
Research articles
How to Cite
Babenko, V. F., and N. V. Parfinovych. “On the Order of Relative Approximation of Classes of Differentiable Periodic Functions by Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 2, Feb. 2010, pp. 147–157, https://umj.imath.kiev.ua/index.php/umj/article/view/2851.